Trieu Le
Title
Cited by
Cited by
Year
Normal and isometric weighted composition operators on the Fock space
T Le
Bulletin of the London Mathematical Society 46 (4), 847-856, 2014
422014
Self-adjoint, unitary, and normal weighted composition operators in several variables
T Le
Journal of Mathematical Analysis and Applications 395 (2), 596-607, 2012
372012
Algebraic properties and the finite rank problem for Toeplitz operators on the Segal–Bargmann space
W Bauer, T Le
Journal of Functional Analysis 261 (9), 2617-2640, 2011
312011
The commutants of certain Toeplitz operators on weighted Bergman spaces
T Le
Journal of mathematical analysis and applications 348 (1), 1-11, 2008
302008
The structure of m-isometric weighted shift operators
B Abdullah, T Le
Oper. Matrices 10 (2), 319-334, 2016
182016
Algebraic properties of operator roots of polynomials
T Le
Journal of Mathematical Analysis and Applications 421 (2), 1238-1246, 2015
182015
Commutant lifting for commuting row contractions
KR Davidson, T Le
Bulletin of the London Mathematical Society 42 (3), 506-516, 2010
172010
Finite-rank products of Toeplitz operators in several complex variables
T Le
Integral Equations and Operator Theory 63 (4), 547-555, 2009
152009
Toeplitz operators on Bergman spaces of polyanalytic functions
Ž Čučković, T Le
Bulletin of the London Mathematical Society 44 (5), 961-973, 2012
142012
A refined Luecking’s theorem and finite-rank products of Toeplitz operators
T Le
Complex Analysis and Operator Theory 4 (2), 391-399, 2010
132010
Compact Hankel operators on generalized Bergman spaces of the polydisc
T Le
Integral Equations and Operator Theory 67 (3), 425-438, 2010
112010
Commutants of Toeplitz operators with separately radial polynomial symbols
A Appuhamy, T Le
Complex Analysis and Operator Theory 10 (1), 1-12, 2016
72016
On Toeplitz operators on Bergman spaces of the unit polydisk
T Le
Proceedings of the American Mathematical Society 138 (1), 275-285, 2010
72010
Compact Toeplitz operators with continuous symbols
T Le
Glasgow Mathematical Journal 51 (2), 257-261, 2009
72009
Composition operators between Segal–Bargmann spaces
T Le
Journal of Operator Theory 78 (1), 135-158, 2017
62017
Hilbert–Schmidt Hankel operators over complete Reinhardt domains
T Le
Integral Equations and Operator Theory 78 (4), 515-522, 2014
52014
ON THE COMMUTATOR IDEAL OF THE TOEPLITZ ALGEBRA ON THE BERGMAN SPACE OF THE UNIT BALL IN ℂ n
T Le
Journal of Operator Theory, 149-163, 2008
52008
Invertible composition operators: the product of a composition operator with the adjoint of a composition operator
JH Clifford, T Le, A Wiggins
Complex Analysis and Operator Theory 8 (8), 1699-1706, 2014
42014
Toeplitzness of composition operators in several variables
Ž Čučković, T Le
Complex Variables and Elliptic Equations 59 (10), 1351-1362, 2014
42014
Decomposing algebraic m-isometric tuples
T Le
Journal of Functional Analysis 278 (8), 108424, 2020
32020
The system can't perform the operation now. Try again later.
Articles 1–20